Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 15, 2012, 6:44 PM EDT for Wayne County, Kentucky. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 6:44 PM EDT (22:44 UTC)
- Expired
- Mar 15, 2012, 7:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wayne County, KY
The radar
The Nashville radar (KOHX), 155 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 7:10 PM EDT | HAIL 0.75 | Monticello, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
071
WUUS53 KJKL 152244
SVRJKL
KYC231-152330-
/O.NEW.KJKL.SV.W.0050.120315T2244Z-120315T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
644 PM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 730 PM EDT
* AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALBANY...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO...SUNNYBROOK...POWERSBURG...ZULA...HIDALGO...CABELL...
SUSIE...SLICKFORD...PARNELL...COOPER...BURFIELD...OIL VALLEY...
BARRIER...ROCKEYBRANCH...COOPERSVILLE AND STEUBENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3692 8496 3696 8495 3696 8490 3700 8484
3673 8471 3661 8495 3662 8499 3663 8501
3668 8501 3669 8503 3676 8501 3681 8503
3684 8507 3686 8507
TIME...MOT...LOC 2244Z 238DEG 22KT 3669 8505
WIND...HAIL 60MPH 1.00IN
$$
GEOGERIAN2 follow-up statements
294
WWUS53 KJKL 152313
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
713 PM EDT THU MAR 15 2012
KYC231-152330-
/O.CON.KJKL.SV.W.0050.000000T0000Z-120315T2330Z/
WAYNE KY-
713 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN WAYNE
COUNTY UNTIL 730 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR OIL VALLEY...OR NEAR MONTICELLO...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
COOPERSVILLE AND STEUBENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3672 8485 3691 8490 3696 8487 3700 8484
3673 8471 3669 8479
TIME...MOT...LOC 2313Z 236DEG 14KT 3681 8480
WIND...HAIL <50MPH 1.00IN
$$
KAS894
WWUS53 KJKL 152320
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
720 PM EDT THU MAR 15 2012
KYC231-152331-
/O.EXP.KJKL.SV.W.0050.000000T0000Z-120315T2330Z/
WAYNE KY-
720 PM EDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY WILL
EXPIRE AT 730 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3672 8485 3691 8490 3696 8487 3700 8484
3673 8471 3669 8479
TIME...MOT...LOC 2321Z 236DEG 14KT 3683 8477
$$
KASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:00 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Mar 15, 4:00 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 400 PM EDT THU MAR 15 2012 .SHORT TERM.../TONIGHT THROUGH FRIDAY NIGHT/...UPDATED ITS SUMMERTIME IN MARCH...WITH SLOW MOVING POORLY ORGANIZED PULSE TYPE CONVECTION TAKING PLACE. IT TOOK ON AN MCS TYPE STRUCTURE LATE LATE LAST NIGHT AND THIS MORNING...BUT THIS BROKE DOWN WITH SURFACE HEATING AND ADDITIONAL SCATTERED DEVELOPMENT DURING THE DAY...WHICH IS NOW ONGOING. THE THUNDERSTORMS WERE BECAUSE OF MOIST FLOW OFF THE GULF OCCURRING UNDERNEATH WEAK SHORTWAVES AND COLD TEMPS ALOFT. SURFACE BASED LIFTED INDICIES WERE RUNNING FROM -3 TO -6 OVER THE JKL FORECAST AREA THIS AFTERNOON...BUT WEAK SHEAR WAS PREVENTING ANYTHING MORE THAN MARGINAL SEVERE HAIL REPORTS. HOWEVER...THE WEAK FLOW WAS RESPONSIBLE FOR LOCALLY HEAVY RAINFALL. ONE CONCENTRATED AREA OF CONVECTION WAS OVER THE EASTERN PART OF THE FORECAST AREA AT MID AFTERNOON...AND ANOTHER AREA OVER WESTERN KENTUCKY. WILL EXPECT A DECREASE IN COVERAGE OF SHOWERS AND THUNDERSTORMS WITH LOSS OF HEATING. THE SHORTWAVE RESPONSIBLE FOR THE WESTERN KENTUCKY ACTIVITY IS SHOWN BY BOTH THE GFS AND NAM TO MOVE EAST AND POSSIBLY AFFECT THE FORECAST AREA TONIGHT...ESPECIALLY THE NORTH. HAVE USED LIKELY POPS THERE...AND CHANCE TO THE SOUTH. THE PASSING OF THE SAME WAVE BRINGS A LIKELIHOOD OF PRECIP TO THE REST OF THE AREA ON FRIDAY. AS THE WAVE SHIFTS EAST AND HEATING IS LOST ON FRIDAY NIGHT...WANING OF THE CONVECTION IS EXPECTED. SHEAR WILL AGAIN BE WEAK ON FRIDAY...SO THE SEVERE THREAT SHOULD NOT BE ANY GREATER THAN TODAY. THE BIGGEST THREAT LOOKS TO BE HAIL FROM PULSE STORMS ONCE AGAIN...SHOULD ENOUGH DESTABILIZATION BE ABLE TO TAKE PLACE. .LONG TERM.../SATURDAY THROUGH THURSDAY/...UPDATED THE EXTENDED FORECAST PERIOD BEGINS ON SATURDAY WITH AN ACTIVE MERIDIONAL PATTERN IN PLACE. THIS SUMMER LIKE PATTERN FEATURES A 500MB RIDGE OVER THE SOUTHEAST WITH A DEEP TROUGH OVER THE WESTERN US. WHILE THE MODELS SEEM TO HAVE THE LONGWAVE PATTERN DOWN...THE ACTUAL PROGRESSION OF THE WEAK SHORTWAVES AND SIGNIFICANT FEATURES ARE LESS CONSISTENT TO SAY THE LEAST. WILL EXUDE A LOW CONFIDENCE IN THE EXTENDED FORECAST DUE TO THIS PATTERN. WITH SOUTHERLY FLOW FROM 500MB TO THE SURFACE...EXPECTING A DEEP MOIST FLOW FOR MUCH OF THE EXTENDED. THE UPPER LEVELS WILL FEATURE SOME WEAK DISTURBANCES RIDING UP OVER THE RIDGE...KEEP THE OHIO VALLEY IN AN ACTIVE WEATHER PATTEN WITH CHANCE POPS PRETTY MUCH THROUGH THE EARLY PART OF THE EXTENDED. THE BULK OF THE SHOWERS AND STORMS WILL BE ON A DIURNAL TYPE PATTERN...PULSING WITH THE HEAT OF THE DAY. THE RIDGE WILL REBOUND BY TUESDAY GIVING A BRIEF REPRIEVE IN THE PRECIP BEFORE ANOTHER FRONT DEVELOPS AND MOVES EAST INTO THE OHIO VALLEY. OVERALL...THE EXTENDED INITIALIZATION PROVIDED SOME CHANCE POPS FROM SATURDAY THROUGH MONDAY NIGHT FOR SHOWERS AND THUNDERSTORMS. THE WARM SOUTHERLY FLOW WILL CONTINUE WITH MAX TEMPERATURES WELL ABOVE NORMAL...REACHING THE UPPER 70S INTO THE LOW 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 138 PM EDT THU MAR 15 2012 SCATTERED SHOWERS AND THUNDERSTORMS WERE ONGOING EARLY IN THE AFTERNOON...AND SHOWING AN INCREASE IN COVERAGE WITH PASSING TIME AS HEATING AND DESTABILIZATION OCCURRED. HOWEVER...THE MOST FAVORED AREA FOR DEVELOPMENT WAS SHOWING AN EASTWARD DRIFT. THE STRONGEST STORMS CONTAINED SMALL HAIL. WILL LOOK FOR A DECREASE IN THUNDERSTORMS THIS EVENING AS COOLING OCCURS...WITH ANOTHER INCREASE DURING THE DAY FRIDAY. ANY STORM COULD BRING LOCALIZED IFR...BUT MOSTLY VFR IS EXPECTED OUTSIDE OF THUNDERSTORMS. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...HAL LONG TERM...SHALLENBERGER AVIATION...HAL
Hazardous weather outlook, Mar 15, 5:23 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 523 PM EDT THU MAR 15 2012 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-161200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 523 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL AFFECT SOME LOCATIONS. THE STRONGEST STORMS WILL CONTAIN HAIL...WITH THE LARGEST HAIL AROUND QUARTER SIZE OR A BIT LARGER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL OCCUR AT TIMES...MAINLY FROM FRIDAY INTO THE DAY MONDAY...AND ALSO ON WEDNESDAY. THE GREATEST PROBABILITY IS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF HAIL TONIGHT AND FRIDAY. HAL
In the hours before
Local storm report, Mar 15, 6:17 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
617 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL BARBOURVILLE 36.87N 83.88W
03/15/2012 E0.50 INCH KNOX KY TRAINED SPOTTER
TRAINED SPOTTER REPORTS HALF INCH HAIL FALLING.
&&
JJSpecial weather statement, Mar 15, 6:20 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 620 PM EDT THU MAR 15 2012 KYZ058-069-111-152300- ESTILL-JACKSON-LEE- 620 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 700 PM EDT THURSDAY EVENING... NORTH CENTRAL JACKSON... WEST CENTRAL LEE AND SOUTHERN ESTILL. AT 620 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HISEL...OR 10 MILES NORTH OF MCKEE...MOVING EAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...JINKS AROUND 625 PM EDT...BLANTON FLATS AROUND 630 PM EDT...DRIP ROCK AROUND 640 PM EDT...WAGERSVILLE AROUND 645 PM EDT...ALUMBAUGH AROUND 650 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GEOGERIAN
Local storm report, Mar 15, 6:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
622 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM FLASH FLOOD 4 N BLEDSOE 36.98N 83.37W
03/15/2012 LESLIE KY TRAINED SPOTTER
BRIDGE ON THE HOLLOW ROAD IS UNDER WATER COVERED WITH
DEBRIS. SIX TO TWELVE INCHES OF WATER FLOWING OVER THE
BRIDGE.
&&
JJSpecial weather statement, Mar 15, 6:27 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 627 PM EDT THU MAR 15 2012 KYZ044-050>052-058>060-106-152315- MENIFEE-MONTGOMERY-POWELL-ROWAN-BATH-ESTILL-FLEMING-MORGAN- 627 PM EDT THU MAR 15 2012 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 715 PM EDT THURSDAY EVENING... MENIFEE... MONTGOMERY... EXTREME WEST CENTRAL MORGAN... NORTHERN POWELL... WESTERN ROWAN... BATH... EXTREME NORTHWESTERN ESTILL AND FLEMING. AT 628 PM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF FAIRVIEW TO POWELL VALLEY...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF CYNTHIANA TO 10 MILES WEST OF STANTON...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...WALTERSVILLE AROUND 635 PM EDT...UPPER SPENCER AROUND 640 PM EDT...WALKERS CROSSING AROUND 645 PM EDT...MEANS AROUND 650 PM EDT...WYOMING AROUND 655 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GEOGERIAN
Local storm report, Mar 15, 6:39 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
639 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL JETTS CREEK 37.50N 83.54W
03/15/2012 E0.75 INCH BREATHITT KY TRAINED SPOTTER
SPOTTER REPORTS HEAVY RAIN AND PENNY SIZED HAIL FALLING.
THE CREEK IS STARTING TO RUN HIGH...HOWEVER STILL NOT
OVERFLOWING.
&&
JJLocal storm report, Mar 15, 6:42 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
642 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL NE HISEL 37.56N 84.08W
03/15/2012 E1.00 INCH JACKSON KY TRAINED SPOTTER
&&
ABEThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 5:05 AM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, Whitley | 40 min |
| Mar 15, 5:47 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox | 43 min |
| Mar 15, 6:49 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox | 26 min |
| Mar 15, 1:33 PM EDT | Areal Flood Advisory | JKL | Floyd, Pike | 3 hr |
| Mar 15, 1:55 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more | 3 hr |
| Mar 15, 2:03 PM EDT | Severe Thunderstorm Warning | JKL | Knott | 42 min |
| Mar 15, 2:22 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 38 min |
| Mar 15, 2:49 PM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| Mar 15, 3:21 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Leslie, Perry | 39 min |
| Mar 15, 3:51 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Harlan, Knott, Leslie, Letcher and 2 more | 3 hr |
| Mar 15, 3:59 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie, Perry | 46 min |
| Mar 15, 4:16 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher, Perry | 59 min |
| Mar 15, 4:52 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Leslie | 53 min |
| Mar 15, 5:03 PM EDT | Areal Flood Advisory | JKL | Harlan, Leslie, Letcher, Perry | 3 hr |
| Mar 15, 5:27 PM EDT | Flash Flood Warning | JKL | Harlan, Leslie | 4 hr |
| Mar 15, 5:57 PM EDT | Areal Flood Advisory | JKL | Estill, Lee | 2 hr |
| Mar 15, 6:24 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee | 36 min |
| Mar 15, 6:32 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery | 43 min |
| Mar 15, 6:34 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Powell | 41 min |
| Mar 15, 6:40 PM EDT | Flash Flood Warning | JKL | Estill, Jackson, Lee | 3 hr |
| Mar 15, 6:52 PM EDT | Areal Flood Advisory | JKL | Breathitt, Estill, Jackson, Lee, Owsley | 3 hr |
| Mar 15, 7:00 PM EDT | Flash Flood Warning | JKL | Breathitt, Jackson, Lee, Owsley | 3 hr |
| Mar 15, 7:17 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Jackson, Lee, Owsley | 43 min |
| Mar 15, 7:24 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, Leslie | 3 hr |
| Mar 15, 7:34 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Powell | 26 min |
| Mar 15, 7:37 PM EDT | Areal Flood Advisory | JKL | Menifee | 2 hr |
| Mar 15, 7:56 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Lee, Owsley | 49 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.